# SDR UF6A980104

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Feather Sys
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5736 - NR 2 PROP DID NOT FULLY FEATHER WHEN ENGINE WAS SHUTDOWN.  MAINTENANCE INSPECTED AND RAN NR 2 ENGINE. SYSTEM OPS CHECKED WITHIN LIMITS.  NO DEFECTS NOTED.  (M)
